hey guys, i know this isnt a medical advice site but i wanted to get some of your opinions since i am only just starting nursing school so i dont really know much yet. i have a TB test last week and i have had TB tests before for school, work etc and never had this happen. I went to my doctor for a TB test and i got the test about 3 hours later i took the band aid off at work and my arm was red all over about the size of 2 quaters and was starting to itch. Its been days now and the mark is still there and itchy at times its not raised though. I have had TB tests efore and never did my arm get like this or have such a big mark on it or ever be itchy, the little red mark only would last about a day or 2 and then go away. This has been here for days and i dont get why its so big and itchy. The LPN who gave me the TB test was the only one there because the rest of the office was on vacation. Could she have gave me and injection of something other than what i was suppose to get accidently? thanks guys!
Jun 5, '11
You are right - we can't provide the answers you need.
I would contact the office first thing tomorrow.